Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Belly weight gain anxious babe

Posted by boomarang on October 8, 2004, at 18:41:37

In reply to Re: Belly weight gain, posted by anxious babe on October 8, 2004, at 10:41:54

with every a/d that i have been on i have gained weight in the same place...my belly. Very weird. For the first time I have not gained weight in my stomach being on Cymbalta. My stomach is relatively flat for the first time in many many years. For that reason alone i am going to stick with it and keep raising the dosage as far as i can until i get anti=depressant relief.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:boomarang thread:323847
URL: http://www.dr-bob.org/babble/social/20041001/msgs/400563.html